Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Are these symptoms of malaria of nausea, dizziness, fatigue and muscle pain ?

I ve been having mild flu-like symptoms for the past couple weeks, including nausea , dizziness , fatigue, confusion, muscle pain, and intermittent fevers (without the other symptoms that usually accompany my flues and colds) and was wondering if this could be related to a trip I took six months ago to the tropics and/or if these could be malaria symptoms . Also, to avoid the hassle: no, I m not pregnant.
Asked On : Tue, 5 Apr 2011
Answers:  2 Views:  235
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Please under go investigations like Blood count, Peripheral smear for malarial paracite if you dont respond to Crocin 500 mg thrice a day for 5 days. Drink lots of water.
Answered: Thu, 28 Jul 2011
I find this answer helpful
  User's Response
hi welcome to health care magic.see firstly you have these problem from couple of weeks so you go to blood investigation on febrile stage when you have CBC,MP,URINE ROUTINE,S.WIDAL .it may also due to tierdness of your better to go to any physician for your complaints.
Answered: Fri, 8 Jul 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor